# SDR U2RA2022072800032

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Shear Web
- Part number: 173U101031
- Part serial: NONE
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND 2  EA CRACKS ON THE VERTICAL STABILIZER T/E BEAM RHS WEB (P/N:  173U1010-31) APPROX.AT RUD STA 307 AND RUD STA 332. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING,  LNC'S ENGINEERING ORDER 22089-8,  REV IR, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JUNE 28, 2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC  KVN6291  AND  KVN6234.
